Bayesian networks with a logistic regression model for the conditional probabilities

F.P.J. Rijmen

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)659-666
JournalInternational Journal of Approximate Reasoning
Volume48
Issue number2
DOIs
Publication statusPublished - 2008

Cite this

@article{9b1cb3e85d1046b89df3d6397f20d9f4,
title = "Bayesian networks with a logistic regression model for the conditional probabilities",
author = "F.P.J. Rijmen",
year = "2008",
doi = "10.1016/j.ijar.2008.01.001",
language = "Undefined/Unknown",
volume = "48",
pages = "659--666",
journal = "International Journal of Approximate Reasoning",
issn = "0888-613X",
publisher = "Elsevier Inc.",
number = "2",

}

Bayesian networks with a logistic regression model for the conditional probabilities. / Rijmen, F.P.J.

In: International Journal of Approximate Reasoning, Vol. 48, No. 2, 2008, p. 659-666.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Bayesian networks with a logistic regression model for the conditional probabilities

AU - Rijmen, F.P.J.

PY - 2008

Y1 - 2008

U2 - 10.1016/j.ijar.2008.01.001

DO - 10.1016/j.ijar.2008.01.001

M3 - Article

VL - 48

SP - 659

EP - 666

JO - International Journal of Approximate Reasoning

JF - International Journal of Approximate Reasoning

SN - 0888-613X

IS - 2

ER -